# SDR GTIA040214

- Difficulty date: March 9, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SEAT TRACK FLANGE CORRODED AT STATION 1251 LBL 44.  REMOVED SEAT TRACK AT STATION 1231-1301.  LOCATED AND DRILLED NEW SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
